Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Palpitations, Lung infection. Surgery done. Taking painkillers. Any side effects?

I had surgery to remove two electrical pathways in my heart which caused palpitations since I was a small boy but got much worse when I had a lung infection at age sixty four. I had seven months of palpitation lasting up to six hours and from two to six days a week. It was corrected but the damage to my nervous system during the seven months was great and I have aches ever since which makes sleep impossible. I have been given medication for Restless leg problems which seemed to ease the aches, but totally destroyed my sleep. Painkillers like disprin help but damage my stomach. What can I do?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for choosing HCM, You did very good with such complected surgery, and now you have crossed the sixty, so now in future too you will be doing good, just keep it up the same thing which you are doing since last 50 years, at the most I advise you to go for cardiac rehab. program, will help you a lot,, have good day.
Answered: Fri, 19 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor